| Model Number |
CD1311-36 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816); Palpitations (2467)
| Date of Event |
01/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented in clinic with chest pain, palpitations, and shortness of breath.Interrogation revealed that the device entered backup vvi.A firmware download was successfully performed.The patient was stable.